# SDR UPS08851922

- Difficulty date: February 28, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT AFT FUSELAGE EXTERIOR STA 1550, L24R, FUSE SKIN LOOSE/ POPPED FASTENERS.  REMOVED FASTENERS, REMOVED AND REPLACED LONG 24R FROM 1510-1570, RE-INSTALLED FASTENERS.
